question-icon

What Causes Vomiting In A Diabetic?

default
Posted on Mon, 20 Nov 2017
Question: I am 48 years old have diabetes/high blood pressure/over weight/feel real weak in my legs and sick to my stomach and vomiting every day.
this has been going on for quite some time. I was addicted to pain pills but have been off for over 2 years I am taking medicine for the drug addiction and have been for the 2 years can this have something to do with me being weak and sick to my stomach all the time
doctor
Answered by Dr. Ivo Ditah (35 minutes later)
Brief Answer:
Can you list out all the specific medications you are currently on?

Detailed Answer:
Hi and thanks so much for this query.

I have reviewed your information fully and there are more details I will like to know before being able to provide a personalized and helpful response to you.

1. Kindly list the names of all drugs you are taking?
2. How often do you vomit in a day?
3. What pain medication were you addicted to?
4. Have you tried any anti nausea medications?

I await your responses. I must caution I require these details to provide a helpful response as opposed to just a generic and unhelpful response.

Waiting...
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Ivo Ditah

Internal Medicine Specialist

Practicing since :2002

Answered : 3993 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
What Causes Vomiting In A Diabetic?

Brief Answer: Can you list out all the specific medications you are currently on? Detailed Answer: Hi and thanks so much for this query. I have reviewed your information fully and there are more details I will like to know before being able to provide a personalized and helpful response to you. 1. Kindly list the names of all drugs you are taking? 2. How often do you vomit in a day? 3. What pain medication were you addicted to? 4. Have you tried any anti nausea medications? I await your responses. I must caution I require these details to provide a helpful response as opposed to just a generic and unhelpful response. Waiting...